Doctor insights on:
Skin Rash Amoxicillin
Skin rash 2 nights ago due to amoxicillin.How will i know when the rash is gerting better.Does not seems as raised but still spreading?
MONO???: If you have mono it is not an allergy. Have you stopped the antibiotic? Why are you taking an antibiotic? How long? Are you sure Amoxicillin is the cause? See your dr, ask these questions. You may need treatment. If you have mononucleosis you can safely take Amoxicillin and other penicillins after the mono is gone. ...Read moreSee 1 more doctor answer
My daughter was put in Amoxicillin for 10 days for an ear infectio, she started getting skin rashes kind of like hives that would appear and go away after 10 minutes. They are now appearing more frequently, she doesn't really complain about them but her l
Hives: illness or allergic reactions can both cause rashes in children. Since she is on amoxicillin, it very likely is an allergic reaction to the medication. I would stop the medication and give her benedryl. You should contact your daughter's pediatrician to see if they want to change medications or want to see her first. ...Read more
Would using hydrocortisone cream work on a morbilliform skin rash caused by having mono and taking amoxicillin?
I have a skin rash.On my arms and legs. Red stretches with psoriasis like crusting. Could this be an allergy to amoxicillin? I don't have scabies.
Dry throat,itchy skin after 4th dose of augmentin (amoxicillin and clavulanate). No visible rash. No problems/allergies from amoxicillin in the past. allergy?
Hard to say: Amoxicillin not uncommonly causes a rash but in your case it is possible that a rash will soon follow. Even though you had been able to tolerate this drug, you may become sensitized or allergic to a drug at any time. Contact your doctor re. an alternate antibiotic if your itching is not resolving or getting worse. ...Read more
I've been taking 2 amoxicillin pills everyday for 5 days and had an allergic reaction. I have a rash all over my body, how long will this last?
Days: Typically drug allergic skin reactions such as hives or pinpoint rashes will begin to improve within 2 days of stopping the drug. The rash will then gradually improve over the next several days. With treatment, the course may be shortened and symptoms milder. Be sure to let your doctor know what is happening! ...Read moreSee 2 more doctor answers
I took Amoxicillin 500 mg today since my oral surgeon prescribed it. I have developed an itchy rash all over my face. Is this an allergy to it?
Have 7 yr old with strep throat. Taking amoxicillin for 6 days, has developed rash all over body today. What is wrong?
See below: Most often these are related to viral illnesses that are concomitant with the strep. However, allergy to the meds is always possible. As long as there is no respiratory problems, facial, mouth, throat, eye swelling or vomiting or diarrhea associated with the rash, anaphylaxis or angioedema does not sound present. If so, go to the er asap. Otherwise, you can get the rash seen by the pcp in am. ...Read more
My 6month old is having serious allergic reaction to amoxicillin&clavulanate(augmentin (amoxicillin and clavulanate) prescribed by doc.Rash all over his body&face.What can I use?
Call your doctor: call the doctor who prescribed the antibiotics. Not all rashes are the same. They look different and can be caused by different things depending on if your child has had the antibiotic before and how many dishes the child has taken. Rashes in a child may be due to a virus and not antibiotics. Call your doctor. ...Read more
If I been taking amoxicillin and some how begin to break out in little rashes that itch so bad on my legs and back do u go to the hospital for special?
Can augmentin (amoxicillin and clavulanate) cause rashes and if so how long will they last after stopping the antibiotic?
Yes. Up to 2 weeks.: Augmentin (amoxicillin and clavulanate) is Amoxicillin augmented with clavulanic acid. It enables Augmentin (amoxicillin and clavulanate) to kill bacteria resistant to amoxicillin. Like Amoxicillin Augmentin (amoxicillin and clavulanate) can cause an allergic rash - hives and angioedema usually appearing right after the 1st dose - or an Amoxicillin rash - red flat or raised spots that don't itch appearing on the 7-10th day of treatment. Once drug is stopped each rash is gone in 2 weeks. ...Read moreSee 1 more doctor answer
I had ingrown toenail surgery today and my doc prescribed cephalexin cause I'm allergic to amoxicillin. I feel itchy, no rashes yet. Do I stop taking?
Doc diagnosed herpes (shingles) (red rashes on right scalp,cheek & neck with fever) but prescribed amoxicillin+clavulanate combi. Is this any good?
Viral infection: The medication you've bee prescribed is Not a customary treatment for herpes zoster infection. I generally prescribe Valtrex™ Or similar. Your treating MD may be treating you for a bacterial infection you've been diagnosed. Check with your doctor to have a clarification, or seek a second opinion. ...Read more
Not enough info: You should be worried if you have any difficulty breathing, nausea, vomiting and belly pain after an allergic reaction to Amoxicillin since it's the indication of an ongoing anaphylaxis reaction and can be life threatening. If it's not the case or the rashes occurr way after you got the Amoxicillin rashes, it is something else. Should check with your doctor. Need to see it to know what it is. ...Read more